Welcome to the website of
Professor. Suliman Al-Homidan
Department of Math & Stat, KFUPM, POBox 119, Dhahran 31261, KSA.
Off Loc: 5-427;
Tel: 966-3-8604490; Fax: 966-3-8602652;
Email: homidan at kfupm dot edu dot sa
Ph.D. Optimization (1993) Dundee University, Scotland, UK. Advisor: Professor Roger Fletcher
MS Numerical Analysis (1989) Dundee University, Scotland, UK.Advisor: Professor David Griffiths
B.Sc. Mathematics (1986) King Saud University, Riyadh, Saudi Arabia.
2018- Present: Supervisor of Female Education. 2020- Present: Dean of Graduate Studies. 2010- 2018: Dean College of Sciences. 2005- 2010: Chairman of the Department of Mathematics and Statistics,
2010- Present: Professor. 2003- 2009: Associate Professor, 2003- 2004: Visiting Assistant Professor, Waterloo University, Waterloo, Canada. 1993- 2003: Assistant Professor.
Some Courses taught
Calculus , Linear Algebra, Numerical Methods for Actuaries, Introduction to Differential Equations and Linear Algebra, Engineering Mathematics, Introduction to Numerical Computing, Numerical Analysis, Linear and Nonlinear Programming, Reading and Research “Optimization”.
Editorial Boards of the following ISI Journals
Journal of Optimization Theory and Applications
Journal of Inequalities and Applications
Special Issue "Equilibrium Problems and Fixed Point Theory" in Fixed Point Theory and Applications
Special Issue "Positivity in Variational Analysis and Optumization " in Positivity
Some Recent Publications
2017Suliman Al-Homidan, Global convergence of the alternating projection Method for the max-cut relaxation problem, Filomat, 31(3), 737–746, 2017. Chadli O, Ansari Q. and Al-Homidan S., Existence of Solutions and Algorithms for Bilevel Vector Equilibrium Problems: An Auxiliary Principle Technique. Journal of Optimization Theory and Applications, 172(3) 726-758, 2017. Al-Homidan S, Ansari Q and L Van Nguyen. Weak Sharp Solutions for Nonsmooth Variational Inequalities. Journal of Optimization Theory and Applications, 175(3) 683–701, 2017. Al-Homidan S., Ansari, L Van Nguyen. Finite convergence analysis and weak sharp solutions for variational inequalities Optimization Letters, 11(8) 1647–1662, 2017. Al-Homidan S., Ansari Q. and Burachik, Weak sharp solutions for generalized variational Inequalities, Positivity, 21(3) 1067–1088, 2017. Alshahrani, Al-Homidan S. and Ansari, Minimum and maximum principle sufficiency properties for Nonsmooth variational inequalities. Optimization Letters, 10 (4), 805-819, 2017.
O Chadli, QH Ansari, Al-Homidan, Existence of Solutions for Nonlinear Implicit Differential Equations: An Equilibrium Problem Approach. Numerical Functional Analysis and Optimization Vol. 37(11) (2016) pp. 1385-1419.
S. Al-Homidan and Ahmad, Second order convexity and multiobjective Programming with a modified objective function
Al-Homidan S. and Ansari, Equilibrium constrained vector optimization problems. Journal of Nonlinear and Convex Analysis 17 (5), 891-898
AA Awotunde, R Ghanam, S Al-Homidan and N Tatar, Numerical Schemes for Anomalous Diffusion of Single-Phase Fluids In Porous Media. Communications in Nonlinear Science and Numerical Simulation 39, 381-395.
I Ahmad, D Singh, BA Dar, S Al-Homidan, On interval valued functions and Mangasarian type duality involving Hukuhara derivative. Journal of Computational Analysis & Applications 21 (5), 881-896.
Alshahrani, Al-Homidan, and Ansari, Minimum and maximum principle sufficiency properties for Nonsmooth variational inequalities. Optimization Letters, 10 (4), 805-819.
Bnouhachem, Al-Homidan and Ansari. New descent lqp alternating direction methods For solving a class of structured variational Inequalities. Fixed Point Theory and Applications (2015) 2015:137
I Ahmad, S Al-Homidan, Sufficiency and duality in nondifferentiable multiobjective programming involving higher order strong invexity. Journal of Inequalities and Applications 2015 (1), 1-12
S Al-Homidan, M Alshahrani, QH Ansari, System of nonsmooth variational inequalities with applications Optimization,64(5) pp. 1211–1218, Oct. 2015.
Al-Homidan S. and Ansari, QNonsmooth weighted variational inequalities and nonsmooth vector optimization.Journal of Nonlinear and Convex Analysis 16 (4), 667-684
Alshahrani, Abbas, Ansari and Al-Homidan Iterative schemes for generalized nonlinear Complementarity problems on isotone Projection cones. Journal of Nonlinear and Convex Analysis.16 (8), 1681-1697.
S Al-Homidan, M Alshahrani, QH Ansari,Weak Sharp Solutions for Equilibrium Problems in Metric Spaces. Journal of Nonlinear and Convex Analysis.16 (7), 1185-1193.
Suliman Al-Homidan, Structure method for solving the nearest Euclidean distance matrix problem, Journal of Inequalities and Applications2014 (1), 491, 2014.
Lu-Chuan Ceng and Suliman Al-Homidan, Algorithms of common solutions for generalized mixed equilibria, variational inclusion and constrained convex minimization, Abstract and Applied Analysis 2014, 10, 2014.
Anurag Jayswal, Izhar Ahmad, Krishna Kummari and Suliman Al-Homidan, On minimax programming problems involving right upper-Dini-derivative functions, Journal of Inequalities and Applications 2014, 2014:326
Abdellah Bnouhachem, , Suliman Al-Homidan and Qamrul Hasan Ansari, An iterative method for common solutions of equilibrium problems and hierarchical fixed point problems. Fixed Point Theory and Applications 2014, 2014:194
Nadeem A. Malik, R. A. Ghanam and S. Suliman Al-Homidan. Sensitivity of the pressure distribution to the fractional order $\alpha$ in the fractional diffusion equation. Canadian Journal of Physics. 93 (1), 18-36 1,2014.
I. Ahmad, Z Husain and Suliman Al-Homidan. Mixed type symmetric duality for multiobjective variational problems with cone constraints. International Transactions in Operational Research 21 (2), 291-310, 2014
M Alshahrani, QH Ansari, S Al-Homidan, Nonsmooth variational-like inequalities and nonsmooth vector optimization Optimization Letters, 8 (2), 739-751, 2014
S Al-Homidan, RA Ghanam, N Tatar, On a generalized diffusion equation arising in petroleum engineering, Advances in Difference Equations 2013 (1), 349.
LC Ceng, S Al-Homidan, QH Ansari Iterative algorithms with regularization for hierarchical variational inequality problems and convex minimization problems Fixed Point Theory and Applications 2013 (1), 284 .
M Alshahrani, QH Ansari, S Al-Homidan Existence Results for Nonsmooth Vector Quasi-Variational-Like Inequalities, Abstract and Applied Analysis pp. 1–7, 2013.
Suliman Al-Homidan. Hankel matrix transforms and operators. Journal of Inequalities and Applications 2012, 2012:92.
Qamrul Ansari, S Al-Homidan, Jen-Chih YaoEquilibrium problems and fixed point theory, Guest editor, Fixed Point Theory and Applications 2012, 2012:25 (24 February 2012)
S Al-Homidan, Qamrul Ansari, BS Mordukhovich, Positivity in Variational Analysis and Optumization, Guest editor, Positivity 2011-2013.
Al-Homidan S. and Algarni M., Structured Methods for Solving Correlation Problem. Positivity Vol 16 pp 497-508, 2012.
Al-Homidan S. and Ansari Q Relations Between Generalized Vector Variational-Like Inequalities And Vector Optimization Problems, Taiwanese Journal of Mathematics Vol. 16, No. 3, pp. 987-998, June 2012.
Agarwal R. Ahmad I. and Al-Homidan S. Optimality and duality for for nondifferentiable multiobjective programming problems involving generalized d- ρ (,θ)–d–I-univex functions. Journal of Nonlinear and Convex Analysis. vol. 13, no. 4, pp. 733-744, 2012.
S Al-Homidan, Qamrul Ansari, Jen-Chih Yao, Nonsmooth invexities, invariant monotonicities and nonsmooth vector variational-like inequalities with applications to vector optimization, Recent Developments in Vector Optimization 221-274, edited by Editors:Qamrul Ansari, Jen-Chih Yao.
Al-Homidan S., Ansari Q. and Yao J., Collectively Fixed Point and Maximal Element Theorems in Topological Semilattice Spaces. Applicable Analysis: An International Journal. Vol. 90, No. 6, 2011, 865–888.
I. Ahmad, Z. Husain, Al-Homidan S. Second order duality in nondifferentiable fractional programming. Nonlinear Analysis: Real World Applications Volume 12, Issue 2, April 2011, Pages 1103-1110
Jayswal A., Ahmad I. and Al-Homidan S., Sufficiency and duality for nonsmooth multiobjective programming problems involving generalized (F,α,ρ,θ)–d–V-univex functions. Mathematical and Computer Modelling. Volume 53, Issues 1-2, January 2011, Pages 81-90
Al-Homidan S. and Ansari Q Fixed Point Theorems on Product Topological Semilattice Space, Generalized bstract Econmies and System of Generalized Vector-Equlilbrium Problems, Taiwanese Journal of Mathematics Vol. 15, No. 1, pp. 307-330, February 2011.
Ahmad I., Al-Homidan S. and S Sharma S., Duality for nondifferentiable multiobjective variational problems with generalized Type I functions. Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis. Vol 18, 443-455 2011.
Lu-Chuan Zeng, Q.H. Ansari and Al-Homidan Hybrid Proximal-Type Algorithms for Generalized Equilibrium Problems, Maximal Monotone Operators and Relatively Nonexpansive Mappings. Fixed Point Theory and Applications. vol. 2011, Article ID 973028, 23 pages, 2010.
Al-Homidan S., Alshahrani M., Petra C. and Potra F. Minimal Condition Number for Positive Definite Hankel Matrices using Semidefinite Programming. Linear Algebra and its Applications, Vol. 433 (2010) pp. 1101-1109.
Al-Homidan S. and Ansari Q., Generalized Minty Vector Variational-like Inequalities and Vector Optimization Problems, Journal of Optimization Theory and Applications Vol. 144(3) (2010) pp. 1-11.
Al-Homidan S. and Ansari Q., Quasi-Equilibrium Problems with Lower and Upper Bounds in Ordered Topological Spaces. Journal of Nonlinear and Convex Analysis V. 11, Number 2, 2010, pp345-355.
Lin L., Chuang C. and S Al-Homidan, Ekeland type variational principle with applications to quasi-variational inclusions. Nonlinear Analysis. Volume 72, Issue 2, 15 January 2010, Pages 651-661.
Ceng L., Al-Homidan S., Ansari Q. and Yao J., An Iterative Scheme For Equilibrium Problems And Fixed Point Problems Of Strict Pseudo-Contraction Mappings, Journal of Computational and Applied Mathematics, Vol. 223 (2009) pp. 967-974.
Al-Homidan S. and. Alshahrani M., Positive Definite Hankel Matrices using Cholesky Factorization. Computational methods in applied mathematics. Vol. 9 (2009). No. 3 pp.221-225.
Al-Homidan S., Ansari Q. and Yao J., Some Generalizations Of Ekeland-Type Variational Principle With Applications To Equilibrium Problems And Fixed Point Theory, Nonlinear Analysis, Vol. 69(1) (2008) pp. 126-139.
Al-Homidan S., Semidefinite Programming for the Educational Testing Problem, Central European Journal for Operations Research, Vol. 16 (2008) pp. 239-249.
Al-Homidan S., "Solving Hankel Matrix Approximation Problem using Semidefinite Programming, Journal of Computational and Applied Mathematics, Vol. 202(2) (2007) pp. 304-314.
Al-Homidan S. and Ansari Q., Systems of Equilibrium Problems with Lower and Upper Bounds, Applied Mathematics Letters, Vol. 20(3) (2007) pp. 323-328.
Al-Homidan S., Approximate Toeplitz Problem Using Semidefinite Programming, Journal of Optimization Theory and Applications, Vol. 135(3) (2007) pp. 583-598.
Al-Homidan S., Ansari Q. and Schaible S., Existence of Solutions of Systems of Generalized Implicit Vector Variational Inequalities, Journal of Optimization Theory and Applications, Vol. 134(3) (2007) pp. 515-531.
Alshahrani M. and S. Al-Homidan, Mixed Semidefinite And Second-Order Cone Optimization Approach For The Hankel Matrix Approximation Problem, Nonlinear Dynamics and Systems Theory. Vol. 6(3) (2006) pp. 211-224.
Al-Homidan S. and Fletcher R., Rationalizing Foot and Ankle Measurements to Conform to a Rigid Body Model, Computer Methods in Biomechanics and Biomedical, Vol. 9 (2) (2006) pp. 103-111.
Al-Homidan S., Semidefinite and Second Order Cone Optimization Approach for the Toeplitz Matrix Approximation Problem, Journal of Numerical Mathematics, Vol.14(1) (2006) pp.1-15.
Al-Homidan S. and Wolkowicz H., Approximate and Exact Completion Problems for Euclidean Distance Matrices using Semidefinite Programming, Linear Algebra and its Applications, Vol. 406 (2005) pp. 109-141.
Al-Homidan S., Structured Methods for Solving Hankel Matrix Approximation Problems, Pacific journal of Optimization, Vol. 1 (2005) pp. 599-609.